0
RESEARCH PAPERS

Asymptotic Expansions for the Thermal Stresses in Bonded Semi-Infinite Bimaterial Strips

[+] Author and Article Information
Mikyoung Lee, I. Jasiuk

Department of Metallurgy, Mechanics and Materials Science, Michigan State University, East Lansing, MI 48824-1226

J. Electron. Packag 113(2), 173-177 (Jun 01, 1991) (5 pages) doi:10.1115/1.2905383 History: Received April 03, 1991; Online April 28, 2008

Abstract

The plane elasticity problem of two semi-infinite bimaterial strips, that undergo constant temperature change, is considered. Following Bogy (1968), we use Airy stress function method, Mellin transform, and conformal mapping to investigate the asymptotic behavior of stresses at the interface near the edge of two strips.

Copyright © 1991 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In